Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a urine problem, kindly help me

age26,weight 50,under weight,always feel weakness and tiredness , depression , normally leaking semen during toilet or at the time of jerk. please help. also have sleeping disorder.
Sat, 21 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
General & Family Physician 's  Response
Hi,
you have got weakness and might have some vitamin deficiency and anemia.
Usually semen does not coming out with toilet.whitish discharge coming with toiled is due to phosphate salt present in urine.
Some times due to poor hygiene of the part smegma collects under fore skin of glans coming out as whitish leaking during urination or by the time jerking movements.
Take multi vitamin supplements,nourishing diet and fresh fruits.
ok and bye.
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello ;
welcome to HealthcareMagic
Tiredness;weakness;depression can be due to over work;fatigue and even due to vitamin deficiency so start on some good vitamin and mineral tablets and see if there is improvement.Also mental stress can cause depression and sleeping disorder which needs to be treated .The leaking of semen during urine can be normal and it may occur if you strain for urine or stools.Please consult a Psychiatrist for the sleep disorder and get treated and he may prescribe you the required medicines and even multivitamins also.
Take care.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor past few weeks I ve being having the urge to urinate all the time whether day or night alongside with heavy constant thick white clumpy discharge problem which I ve had about a year an 6 months . Can u help.kind regards miss Karim thank you for ur time.

doctor1 MD

hi,my grandmother is been suffering from this problem that she can t make it to the bathroom and she always wets her pants.she s taken all kinds of medicines but none of them worked!last week she gave a test and it showed that everything was fine but she had urine infection! she is very neat and she doesn t know what to do!could you help me find a solution!she s tried everything!thanks in advance.

doctor1 MD

doctor i have infection problem Today i went to the Laboratoy for Urine Test and the Report is Physiacl Examination Quantity of urnie is About 20ml.Colour Pale Yellow..pH aCID...Specufic gravity QNS............Chemical Examinationa.Albumin Trace..Sugar Nil.........Microscopy.. RBCs 12-14 /HPF..Puss cells 6-8/HPF...Epithelial Cells Nil/HPF..Casts Nil Others NIL.....AND I have also the problm from last 8 days vhn i go for vash room after urnie i saw some vhte drops like seamen and also facing the problm of acidity kindly hepl me and gve me ans i shall b very thankfull to for this help of kindness to me.

Recent questions on  Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...